# SDR WRLA99019

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107WA
- Make and model: Doug DC-10-30F
- Aircraft serial: 46836
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NBA60452
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLIGHT CREW NOTICE CRACK IN F/O WINDSCREEN STARTED SLIGHT 'ARCING' W/RIGHT ANTI-ICE IN NORM ABOUT 2 MIN AFTER START OF DESCENT.  FLIGHT CREW SECURED RIGHT WINDSHIELD ANTI-ICE.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  (M) MAINTENANCE PERSONNEL REMOVED AND REPLACED WINDSHIELD AND ANTI-ICE CONTROLLER.  OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
